# SDR AALA201902099002

- Difficulty date: February 5, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 24,970 hours, 20,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rail
- Part number: 19038102003
- Condition: Worn
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE FLAP TRACK 2A INBOARD AFT RAIL WAS WORN AT -YA5138. REPLACED INBOARD AFT RAIL PER AMM 57-54-25.
